MathSciNet Relay Station
MathSciNet bibliographic data
MR337983 14H45 (14J25)
Saint-Donat, B. On Petri's analysis of the linear system of quadrics through a canonical curve. Math. Ann. 206 (1973), 157–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement